# SDR UIEA2014112900618

- Difficulty date: November 26, 2014
- Submitted: November 29, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,685 hours, 15,956 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG AT SHUTDOWN, LT ENG HPSOV.  PERFORMED FIM 36-10 TR 847 & OPERATIONS CHECKED IAW AMM 36-11-18 501.
